# SDR ASOA20120402035

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 17,097 hours, 10,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95900
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,998 hours, 8,339 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE FORWARD EMERGENCY LIGHTS FOUND INOPERATIVE. MX REPLACED THE NR 1 EMERGENCY LIGHT BATTERY AND OPS CHECKED GOOD.
